# SDR CA090821008

- Difficulty date: July 2, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cessna 550
- Aircraft time: 6,549 hours
- Engine: Pwa JT15D4
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: 651201030
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ELEVATOR TAB CONTROL SYS RIGGING, MX FOUND ELEVATOR TRIM TAB CONTROL CABLES RUBBING ON FUSELAGE TAILCONE SKIN AT CUT OUT HOLES. TRIM CABLES, PULLEYS AND CABLE RUNS WERE INSPECTED AND FOUND CORRECT, NO DAMAGE OR DEFECTS. ENGINEERING WAS ADVISED AND ISSUED A RD TO DRESS THE TAILCONE SKIN AT THE TRIM CABLE EXIT HOLES SUFFICIENTLY TO ESTABLISH CLEARANCE. CAMPAIGN 851-27-30-050 WAS ISSUED.
